Volume 27,Issue 3,2007 Table of Contents

   
Other Issues:  
  

目录

On the Spectral Radii of Bicyclic Graphs
  HE Chang-xiang,LIU Yue and SHAO Jia-yu
  2007,27(3):445-454 [Abstract(1901)]  [View PDF]
  
Intuitionistic $(S,T)$-Fuzzy $M$-Subsemigroups of an $M$-Semigroup
  MA Xue-ling and ZHAN Jian-ming
  2007,27(3):455-468 [Abstract(2085)]  [View PDF]
  
Frobenius Property of a Cosemisimple Hopf Algebra
  DONG Jing-cheng,DAI Li and LI Li-bin
  2007,27(3):469-473 [Abstract(1730)]  [View PDF]
  
Derivations of Certain Lie Algebras of Upper Triangular Matrices over Commutative Rings
  WANG Deng-yin,YU Qiu and OU Shi-kun
  2007,27(3):474-478 [Abstract(1883)]  [View PDF]
  
Characterization of Weak $I$ Sequences
  WANG Chun-hua and SONG Chuan-ning
  2007,27(3):479-483 [Abstract(1413)]  [View PDF]
  
Extended Ces\'{a}ro Operators from BMOA Spaces to Bloch-Type
  YE Shan-li
  2007,27(3):484-488 [Abstract(1450)]  [View PDF]
  
The Multipliers on Two Sorts of Function Spaces
  ZHAO Qian and LUO Tai-yuan
  2007,27(3):489-496 [Abstract(1734)]  [View PDF]
  
Positive Solutions of a Three-Point Boundary Value Problem
  HAN Xiao-ling
  2007,27(3):497-504 [Abstract(1610)]  [View PDF]
  
Boundedness of Higher Order Commutators of Fractional Integral Operators on Homogeneous Morrey-Herz Spaces
  TAO Shuang-ping and WU Jian-long
  2007,27(3):505-512 [Abstract(1958)]  [View PDF]
  
Preimage Entropies of Semi-Flows
  ZHANG Jin-lian
  2007,27(3):513-524 [Abstract(1614)]  [View PDF]
  
Interpolation Spaces between $L^1$ and {\rm BMO} on Spaces of Homogeneous Type
  LI Gang and LI Wen-ming
  2007,27(3):525-532 [Abstract(1593)]  [View PDF]
  
Schatten Class Weighted Composition Operators on the Bergman Space of the Unit Ball
  LIU Yong-min and YU Yan-yan
  2007,27(3):533-538 [Abstract(1820)]  [View PDF]
  
A Novel Neural Network for Linear Complementarity Problems
  LI Yang,JIN Li and ZHANG Li-wei
  2007,27(3):539-546 [Abstract(1890)]  [View PDF]
  
A Class of Exceptional Sets in Oppenheim Series Expansion
  ZHONG Ting and YANG Zhu-xin
  2007,27(3):547-553 [Abstract(1438)]  [View PDF]
  
Properties of Dual Toeplitz Operators on the Polydisk
  LU Yu-feng and SHANG Shu-xia
  2007,27(3):554-562 [Abstract(1706)]  [View PDF]
  
Progress of Some Problems in Graph Theory
  ZHANG Ke-min
  2007,27(3):563-576 [Abstract(2126)]  [View PDF]
  
The New Dual of Smash Products, Braided Products and L-R Smash Products
  ZHANG Liang-yun and LI Qiang
  2007,27(3):577-585 [Abstract(2039)]  [View PDF]
  
Graded Excellent Extensions of Graded Rings
  REN Yan-li and WANG Yao
  2007,27(3):586-590 [Abstract(1945)]  [View PDF]
  
Regularity and Green's Relations on a Special Transformation Semigroup
  SUN Lei,PEI Hui-sheng and CHENG Zheng-xing
  2007,27(3):591-600 [Abstract(2171)]  [View PDF]
  
Compact Abelian Semigroups of Matrices
  ZHU Yong-wen
  2007,27(3):601-604 [Abstract(2070)]  [View PDF]
  
A Hopf Type Principle and a Strong Maximum Principle for the $p$-Sub-Laplacian on the Group of Heisenberg Type
  YUAN Zi-xia and NIU Peng-cheng
  2007,27(3):605-612 [Abstract(2355)]  [View PDF]
  
On Conservative Mapping of Aleksandrov Problem
  REN Wei-yun
  2007,27(3):613-616 [Abstract(1985)]  [View PDF]
  
Free Actions on Surfaces by Finite Groups
  CHEN De-hua and WANG Yan-ying
  2007,27(3):617-624 [Abstract(1834)]  [View PDF]
  
Projective Modules of Constant Rank
  WANG Fang-gui
  2007,27(3):625-630 [Abstract(1753)]  [View PDF]
  
Trace Identities of Non-Self-Adjoint Dirac Operators
  HU Xiao-yan
  2007,27(3):631-638 [Abstract(1541)]  [View PDF]
  
Modified Poisson Kernel and Integral Representation of Harmonic Functions in Half-Plane
  DENG Guan-tie
  2007,27(3):639-642 [Abstract(1715)]  [View PDF]
  
Convergence of Online Gradient Method with a Penalty Term \\for BP Neural Network with Stochastic Inputs
  LU Hui-fang,WU Wei and LI Zheng-xue
  2007,27(3):643-653 [Abstract(2268)]  [View PDF]
  
Characterizations and Functions of Semicontinuous Lattices
  WU Xiu-hua and LI Qing-guo
  2007,27(3):654-658 [Abstract(1612)]  [View PDF]
  
Quasiconformal Mappings and Weakly Cigar Domains
  CHU Yu-ming and HUANG Man-zi
  2007,27(3):659-663 [Abstract(1657)]  [View PDF]
  
On the Diophantine Equation $x^3-1=2py^2$
  HUANG Shou-sheng
  2007,27(3):664-666 [Abstract(1346)]  [View PDF]